Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 50, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 30, 2010, 1:21 PM EST for Sumter County, Georgia. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2010, 1:21 PM EST (18:21 UTC)
- Expired
- Jan 30, 2010, 10:47 PM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
647 WGUS42 KFFC 301821 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 121 PM EST SAT JAN 30 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC261-310821- /O.NEW.KFFC.FL.W.0050.100130T1821Z-000000T0000Z/ /LIMG1.1.ER.100130T1800Z.100130T1800Z.000000T0000Z.NO/ 121 PM EST SAT JAN 30 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LIME CREEK NEAR COBB * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 1 PM SATURDAY THE STAGE WAS 15.82 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING...REACHING NEAR 16.4 FEET BY THIS EVENING...THEN BEGIN FALLING BY SUNDAY MORNING. * THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003. $$
3 follow-up statements
514 WGUS82 KFFC 302241 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 541 PM EST SAT JAN 30 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-311241- /O.CON.KFFC.FL.W.0046.000000T0000Z-100203T1559Z/ /HAWG1.1.ER.100129T0618Z.100131T0600Z.100203T0959Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY MORNING. * AT 4PM SATURDAY THE STAGE WAS 22.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. $$ GAC091-271-315-311240- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.100122T2100Z.100202T1200Z.000000T0000Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 13.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.7 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC093-311240- /O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.100130T1345Z.100130T2145Z.000000T0000Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 4PM SATURDAY THE STAGE WAS 11.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 10.0 FEET. $$ GAC261-311240- /O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/ /LIMG1.1.ER.100130T1800Z.100130T2215Z.000000T0000Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE LIME CREEK NEAR COBB * UNTIL FURTHER NOTICE. * AT 5PM SATURDAY THE STAGE WAS 16.4 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003. $$ GAC059-133-219-311240- /O.CON.KFFC.FL.W.0048.100131T1312Z-100202T0742Z/ /PNFG1.1.ER.100131T1312Z.100201T1200Z.100202T0142Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * FROM TOMORROW MORNING UNTIL LATE MONDAY NIGHT. * AT 5PM SATURDAY THE STAGE WAS 9.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$ GAC167-303-319-311240- /O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 5PM SATURDAY THE STAGE WAS 18.1 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$ GAC167-175-303-319-311240- /O.CON.KFFC.FL.W.0045.000000T0000Z-100201T1400Z/ /DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0800Z.NO/ 541 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL MONDAY MORNING. * AT 4PM SATURDAY THE STAGE WAS 22.2 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * AT 22.0 FEET...MINOR FLOODING CONTINUES OF LOW AREAS AND WOODLANDS NEAR THE RIVER. PORTIONS OF SOME DIRT RIVER ACCESS ROADS WILL BEGIN TO FLOOD. $$ GAC209-283-309-311240- /O.EXT.KFFC.FL.W.0047.100130T2232Z-000000T0000Z/ /MTVG1.1.ER.100130T2150Z.100201T1800Z.000000T0000Z.NO/ 541 PM EST SAT JAN 30 2010 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FURTHER NOTICE. * AT 5PM SATURDAY THE STAGE WAS 16.0 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY TUESDAY MORNING THEN BEGIN FALLING. * AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. $$
835 WGUS82 KFFC 310142 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 842 PM EST SAT JAN 30 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON AND WILKINSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC023-235-311542- /O.CON.KFFC.FL.W.0046.000000T0000Z-100203T1559Z/ /HAWG1.1.ER.100129T0618Z.100131T1800Z.100203T0959Z.NO/ 842 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * UNTIL WEDNESDAY MORNING. * AT 7PM SATURDAY THE STAGE WAS 22.5 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. $$ GAC091-271-315-311541- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.100122T2100Z.100202T0600Z.000000T0000Z.NO/ 842 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 7PM SATURDAY THE STAGE WAS 13.7 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC093-311541- /O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.100130T1345Z.100130T2300Z.000000T0000Z.NO/ 842 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 7PM SATURDAY THE STAGE WAS 11.5 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 10.0 FEET. $$ GAC261-311541- /O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/ /LIMG1.1.ER.100130T1800Z.100130T2215Z.000000T0000Z.NO/ 842 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE LIME CREEK NEAR COBB * UNTIL FURTHER NOTICE. * AT 8PM SATURDAY THE STAGE WAS 16.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 16.0 FEET. $$ GAC059-133-219-311541- /O.EXT.KFFC.FL.W.0048.100131T1312Z-100202T0720Z/ /PNFG1.1.ER.100131T1312Z.100201T1200Z.100202T0120Z.NO/ 842 PM EST SAT JAN 30 2010 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * FROM TOMORROW MORNING UNTIL LATE MONDAY NIGHT. * AT 8PM SATURDAY THE STAGE WAS 9.8 FEET...AND STEADY. * NONFLOOD FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 12.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. $$ GAC167-303-319-311541- /O.CON.KFFC.FL.W.0043.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.100126T0946Z.100128T0630Z.000000T0000Z.NO/ 842 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 8PM SATURDAY THE STAGE WAS 18.0 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER. $$ GAC167-175-303-319-311541- /O.EXT.KFFC.FL.W.0045.000000T0000Z-100201T1559Z/ /DBNG1.1.ER.100129T0150Z.100130T1830Z.100201T0959Z.NO/ 842 PM EST SAT JAN 30 2010 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR DUBLIN * UNTIL MONDAY MORNING. * AT 7PM SATURDAY THE STAGE WAS 22.1 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * AT 22.0 FEET...MINOR FLOODING CONTINUES OF LOW AREAS AND WOODLANDS NEAR THE RIVER. PORTIONS OF SOME DIRT RIVER ACCESS ROADS WILL BEGIN TO FLOOD. $$ GAC209-283-309-311541- /O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/ /MTVG1.1.ER.100130T2150Z.100201T1800Z.000000T0000Z.NO/ 842 PM EST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * UNTIL FURTHER NOTICE. * AT 8PM SATURDAY THE STAGE WAS 16.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY MONDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. $$
556 WGUS82 KFFC 310347 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1047 PM EST SAT JAN 30 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... LIME CREEK NEAR COBB AFFECTING SUMTER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC261-310417- /O.CAN.KFFC.FL.W.0050.000000T0000Z-100131T0347Z/ /LIMG1.1.ER.100130T1800Z.100130T2215Z.100131T0251Z.NO/ 1047 PM EST SAT JAN 30 2010 THE FLOOD WARNING IS CANCELLED FOR THE LIME CREEK NEAR COBB * UNTIL WEDNESDAY DECEMBER 31. * AT 10PM SATURDAY THE STAGE WAS 16.0 FEET...AND FALLING. * FLOOD STAGE IS 16.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 16.4 FEET ON MAY 22 2003. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 30, 9:22 AM EST, 3 hours 59 minutes earlier.
Area forecast discussion, Jan 30, 9:22 AM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 922 AM EST SAT JAN 30 2010 .UPDATE... WILL UPDATE TO CANCEL THE WINTER WEATHER ADVISORY FOR NORTHWEST GA AND TO DOWNGRADE THE WINTER STORM WARNING TO A WINTER WEATHER ADVISORY THROUGH THIS AFTERNOON. PRECIPITATION HAS BECOME LIGHT ACROSS NORTH GA DURING THE PAST FEW HOURS. PRECIP HAS ALMOST ENDED IN NORTHWEST GA WITH MOST TEMPS IN THE MID 30S. IN NORTHEAST GA LIGHT PRECIP IS STILL FALLING IN THE FORM OF DRIZZLE AND FREEZING DRIZZLE. EXPECT LIGHT ACCUMULATIONS OF ICE AND WITH TEMPS AT OR JUST BELOW FREEZING IN MANY AREAS ROADS WILL REMAIN ICY. ALSO STILL EXPECT ABOUT .5 TO 1.0 INCH OF SNOW THIS AFTERNOON...MAINLY IN THE MOUNTAINS. && .FFC WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL... LUMPKIN...TOWNS...UNION...WHITE. && 17
Hazardous weather outlook, Jan 30, 9:45 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EST SAT JAN 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 945 AM EST SAT JAN 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A WINTRY MIXTURE...MAINLY SLEET AND FREEZING RAIN...WITH SOME SNOW...IS EXPECTED ACROSS PORTIONS OF NORTH GEORGIA THROUGH THIS AFTERNOON. .SYNOPSIS... AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WHILE COLD HIGH PRESSURE WEDGING DOWN THE EASTERN SEABOARD WILL REMAIN IN PLACE OVER NORTHEAST GEORGIA. THE COMBINATION OF MOISTURE FROM THE LOW AND COLD TEMPERATURES FROM THE HIGH WILL CONTINUE TO RESULT IN WINTRY PRECIPITATION ACROSS PORTIONS OF NORTH GEORGIA...WITH A COLD RAIN FURTHER SOUTH ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THIS WINTER STORM ARE UP TO AND ADDITIONAL 1 INCH OF SNOW AND UP TO ONE TENTH OF AN INCH OF ICE... GENERALLY NORTH AND EAST OF A LINE FROM HOMER TO DAWSONVILLE AND ELLIJAY. IN NORTHWEST GEORGIA...A LIGHT GLAZE OF ICE AND A DUSTING OF SNOW OR SLEET ARE POSSIBLE...GENERALLY NORTH AND WEST OF A LINE FROM ROME TO CANTON. .DISCUSSION... A WEDGE OF COLD AIR WILL CONTINUE RIDGING DOWN THE EASTERN SEABOARD TODAY. AN AREA OF LOW PRESSURE WILL CONTINUE SPREADING MOISTURE ACROSS NORTH AND CENTRAL GEORGIA. A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN WILL CONTINUE ACROSS PORTIONS OF NORTH GEORGIA. ABOVE-FREEZING TEMPERATURES FURTHER SOUTH WILL KEEP A COLD RAIN IN PLACE THIS MORNING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:54 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 35 hr |
| Jan 30, 9:13 AM EST | River Flood Warning | FFC | Dooly | 26 hr |
| Jan 30, 9:33 AM EST | Winter Weather Advisory | FFC | Banks, Dawson, Fannin, Gilmer, Hall, Lumpkin and 3 more | 9 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.